Results 1 to 4 of 4

Thread: is this a problem

  1. #1
    Join Date
    Mar 2017
    Posts
    609

    is this a problem

    SINCE starting Cymbalta i have had a few side effects, but looking through the side effect list i found 2 on the critical list , 1 was hard to urinate and the other blurred vision. i suffered both these when starting on 60mg but the urinating got better with time. Now i have started 90mg both these side effects are back. Anybody else suffered these 2 side effect. ALSO i can sometimes smell a musky smell like the 2 tablets i take are slow release and i get a the smell through my nasal passage but not my throat. I no people who take garlic tablets the garlic leaks through the body and you can smell it , this is not a body smell. maybe i am imagining it 9 weeks on 60mg i tried 90mg before but backed off under a mountain of side effects, trying 90mg again i dont think my brain is up to this level of onslaught i think i am a 60mg max man and i should stop knocking myself out looking for something that aint there its too brutal. feel free on advice
    Last edited by braindead; 26-07-17 at 18:19.

  2. #2
    Join Date
    Jan 2017
    Posts
    1,471

    Re: is this a problem

    Quote Originally Posted by braindead View Post
    SINCE starting Cymbalta i have had a few side effects, but looking through the side effect list i found 2 on the critical list , 1 was hard to urinate and the other blurred vision.
    Blurred vision is a common side-effect of all antidepressants, probably linked to the pupil dilation. Decreased urine output is also common, especially with dual serotonin and noradrenaline reuptake inhibitors. Some SNRIs and TCAs are effective meds for bed-wetting because of this. However, if you're having difficulty urinating with a full bladder you need to tell your GP.

    ALSO i can sometimes smell a musky smell like the 2 tablets i take are slow release and i get a the smell through my nasal passage but not my throat. I no people who take garlic tablets the garlic leaks through the body and you can smell it , this is not a body smell. maybe i am imagining it
    I've never heard of this before

    9 weeks on 60mg i tried 90mg before but backed off under a mountain of side effects, trying 90mg again i dont think my brain is up to this level of onslaught
    One of the curious things about antidepressants is that the brain changes initiated in those with a disorder such as the reduction in serotonin (or noradrenaline with some TCAs and SNRIs), don't occur in the controls. However, this doesn't prevent the side-effects, particularly those produced by other organs.

  3. #3
    Join Date
    Mar 2014
    Posts
    22,239

    Re: is this a problem

    If these side effects occured at 60mg, disappeared and have no appeared at the dose adjustment to 90mg, it makes sense they will be transient. Unless they continue or never go, it's worth trying to see if the adjustment helps.

    There are many reasons for issues with smells. One is actually anxiety itself when it comes to noxious smells getting worse or neutral smells becoming noxious ones, so if the med is raising your anxiety it could be a possibility?
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

  4. #4
    Join Date
    Mar 2017
    Posts
    609

    Re: is this a problem

    the 90mg did spike my anxiety, i am having trouble sleeping with CYMBALTA i can get to sleep but wake soon after, a pattern that lasts all night till early morning say 4 am then i just lay there. 90mg is not going to help this. I suffer depression and anxiety CYMBALTA has helped with depression but anxiety and sleep it seems to drag its feet maybe in time it all jels i don't no, i am on my 10 the week . i have done many AD tests my last breakdown was a year ago and after 6 med changes i am no better , but i have to say the rise of Cymbalta from 60mg to 90mg was far the worst reaction i have had to any rise of dose, overnight my anxiety spiked up to unacceptable levels even for me and i have took some shit in my time . even so i tried another 2 days , i became void of any sleep and gained about 5 new side effects , THE white flag has been raised on 90mg and all who sail in her ,
    Last edited by braindead; 27-07-17 at 11:48.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Could this be a ibs problem ??
    By tmckenzie-orr in forum IBS, IBD, Bowel, Stomach problems
    Replies: 0
    Last Post: 13-06-15, 19:50
  2. What Is My Problem?
    By Jra in forum Depression from Panic/Anxiety
    Replies: 21
    Last Post: 27-01-13, 09:32
  3. Anyone else have this problem?
    By PinkRoxy in forum IBS, IBD, Bowel, Stomach problems
    Replies: 2
    Last Post: 10-01-13, 06:48
  4. Anyone else have this problem?
    By FleshAndBlood in forum Panic / Panic Attacks
    Replies: 1
    Last Post: 20-03-11, 09:28
  5. ENT Problem. Can anyone help?
    By PaulR in forum Health Anxiety
    Replies: 0
    Last Post: 31-03-10, 00:19

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •